# SDR BKER2013080600919

- Difficulty date: July 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N808MF
- Make and model: Gulstm GIV
- Aircraft serial: 1448
- Aircraft time: 3,738 hours, 1,827 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED AIRPORT.  CREW DEVERTED WITH POSSIBLE BLOWN DOOR AIR SEAL.
